# SDR 0203719986

- Difficulty date: November 1, 2002
- Submitted: November 15, 2002
- Operation: Air carrier
- Aircraft: N986US
- Make and model: Doug DC-9-32
- Aircraft serial: 47480
- Aircraft time: 76,351 hours, 68,272 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During Hck in DHN, a .6" crack was found in the fwd galley service door pan at the #2 door stop. The crack extended from the upper corner of the upper hinge cutout. Repaired per EA 99-191372.
